Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The distribution of random determinants

Authors: H. Nyquist, S. O. Rice and J. Riordan
Journal: Quart. Appl. Math. 12 (1954), 97-104
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/63591
MathSciNet review: 63591
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Fortet, Random determinants, J. Research Nat. Bur. Standards 47 (1951), 465–470. MR 0047274
  • [2] G. E. Forsythe and J. W. Tukey, The extent of n random unit vectors, (Abstract) Bull. Am. Math. Soc. 58, 502 (1952).
  • [3] Solomon Kullback, An application of characteristic functions to the distribution problem of statistics, Ann. Math. Stat. 5, 263-307 (1934).
  • [4] S. S. Wilks, Certain generalizations in the analysis of variance, Biometrika 24, 471-494 (1932).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

DOI: https://doi.org/10.1090/qam/63591
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society